# SDR IPXA2020102161549

- Difficulty date: October 4, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C VERTICAL STIFFENER CRACK AT LT MLG WHEEL WELL OUTBOARD SIDE.  REMOVED AND REPLACED VERTICAL STIFFENER AT LT MLG WHEEL WELL, IAW SRM 51-31-01 AND DWG ANB7203.  (MINOR)
